Record number :
1526166
Title of article :
Nonhamiltonian Triangulations with Large Connectivity and Representativity
Author/Authors :
Archdeacon، نويسنده , , Dan and Hartsfield، نويسنده , , Nora and Little، نويسنده , , C.H.C.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1996
Pages :
11
From page :
45
To page :
55
Abstract :
In this paper we show that for eachnthere is a triangulation of an orientable surface which isn-connected,n-representative, and such that every spanning tree contains a vertex of degree at leastn. This also shows that there exist such graphs where any spanning walk must visit some vertex at leastntimes. We show the analogous results for nonorientable surfaces.
Journal title :
Journal of Combinatorial Theory Series B
Serial Year :
1996
Link To Document :
بازگشت